# SDR SWAA2021052466681

- Difficulty date: April 26, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Loose
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FOR ITEM G670476: L/H WHEEL WELL CUT-OUT; AFT SIDE APROX. STA 727; WHEEL WELL SUPPORT FAIRING IS LOOSE AND CRACKED CAUSING DAMAGE TO RING SUB ASSY. /
